Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ k$-spaces and function spaces


Authors: R. W. Bagley and J. S. Yang
Journal: Proc. Amer. Math. Soc. 17 (1966), 703-705
MSC: Primary 54.28
DOI: https://doi.org/10.1090/S0002-9939-1966-0192468-3
MathSciNet review: 0192468
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192468-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society